# SDR ASAA2022122141316

- Difficulty date: December 21, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 3,002 hours, 863 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2474M64P06
- Part serial: FAKM3205
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 3,093 hours, 891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST FOR T/S #1 ENG N1,N2 AND EGT PARAMETER DISAPPEARED IN FLIGHT. FOLLOW T/S STEPS AS MENTIONED IN DEFER TAB. GROUNDED - YES. REMOVED AND REPLACED EEC -CHANNEL B ENGINE #1 IN REFERENCE WITH BOEING B737-9 AMM 73-21-05.
